# SDR CALA201812112543

- Difficulty date: December 8, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N87527
- Make and model: Boeing 737824
- Aircraft serial: 38701
- Aircraft time: 28,699 hours, 9,715 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 29275990001
- Condition: Faulted
- Location: Flap System
- Stage of operation: DE
- How discovered: O
- Nature of condition: S
- Precautionary procedure: L

## Discrepancy

FLAPS DO NOT OPERATE WITH PRIMARY CONTROL PERFORMED BITE OF FSEU, FOUND TE FLAP SNSR L FAULT. REF. FIM 27-51-00-810-801. T/S USING FIM 27-51-00-810-813. FLAPS OPERATE NORMAL USING PRIMARY CONTROL/HYDRAULICS. REMOVED AND REPLACED FLAP POSITION INDICATOR AND AS A PRECAUTION, ALSO REPLACED FLAP POSITION TRANSMITTER REF. AMM 27-58-02 AND AMM 27-58-01. TT # 1256774  SN OFF 2454 INDICATOR, POSI  OFF 29-2758-9-0001 6005 ON 29-2758-9-0001 1582 TRANSMITTER, FL  OFF 29-2759-9-0001 2454 ON 29-2759-9-0001 5274 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1063912  SN OFF 6005 CAT CAPABLE. TEST PER AMM 22-11-00-201. TEST OKAY. AIRCRAFT REMAINS FULLY ALL OPS NORMAL, INSTALLATION TEST OKAY. PERFORMED LANDY VERIFY
